# SDR SWAA2014090331573

- Difficulty date: August 27, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N658SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- Aircraft time: 93,113 hours, 57,433 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Part number: 6549574
- Condition: Cracked
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR FRAME INNER CHORD CRACKED AT BS 348.  MOST LOWER FASTENER HOLE.  R & R CHORD IAW AAR EA & SWA EA.
